MathSciNet Relay Station
MathSciNet bibliographic data
MR1107269 41A10 (41A50 46E30)
Brown, Lawrence G.; Lucier, Bradley J. Best approximations in $L^1$ are near best in $L^p,\ p<1$. Proc. Amer. Math. Soc. 120 (1994), no. 1, 97–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement